# SDR DALA14004976717

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N6603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER WEB HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R WEB IAW SRM 52-30-02, FIG 101, DETAIL III,  SRM 51-40-02.
